BibTeX record: journals/toms/Liu89a

download as .bib file

@article{DBLP:journals/toms/Liu89a,
  author    = {Joseph W. H. Liu},
  title     = {The multifrontal method and paging in sparse Cholesky factorization.},
  journal   = {{ACM} Trans. Math. Softw.},
  year      = {1989},
  volume    = {15},
  number    = {4},
  pages     = {310--325},
  url       = {http://doi.acm.org/10.1145/76909.76911},
  doi       = {10.1145/76909.76911},
  timestamp = {Wed, 03 Sep 2014 02:21:43 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toms/Liu89a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}